MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS
Model Number 6844295
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros cerebral spinal fluid (csf) glucose (glu) result was obtained from a single college of american proficiency (cap) survey sample suing vitros glu xt reagent lot 7417-0014-4811 processed on a vitros xt7600 integrated system.The assignable cause for this event is unknown.Historical vitros glucsf quality control results showed imprecision at a similar concentration as the affected cap proficiency sample, indicating that the vitros glu xt lot 7417-0014-4811 was not performing as expected at this concentration.However, continual tracking and trending of complaints does not indicate a systemic issue with vitros gluy xt lot 7417-0014-4811.The customer indicated that the original sample report to cap was sent in error.The customer stated that he believed the laboratory technician that processed the samples had run them under the wrong body fluid, however a review of e-connectivity showed that the results obtained were under the correct body fluid of csf.It is unknown if there was another sample handling error made by the customer.An issue with improper sample handling cannot be ruled out as a contributor to the event.Precision testing used to assess the performance of the vitros xt7600 integrated system was not performed at the time of the event, therefore, an instrument related issue cannot be completely ruled out.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher than expected vitros cerebral spinal fluid (csf) glucose (glu) result was obtained from a single college of american proficiency (cap) survey sample using vitros glu xt reagent lot 7417-0014-4811 processed on a vitros xt7600 integrated system.Glu csf cap sample m-03 result of 283.0 mg/dl vs.The expected result of 36.6 mg/dl.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The customer made no indication that vitros csf glu patient results have been questioned by clinicians.There were no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 602240.

Brand Name
VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key17118720
Report Number0001319809-2023-00046
Device Sequence Number12520674
Product Code CGA
UDI-Device Identifier10758750031795
UDI-Public10758750031795
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number6844295
Device Catalogue Number6844295
Device Lot Number7417-0014-4811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown